MAUDE Adverse Event Report: B. BRAUN MELSUNGEN AG EASYPUMP; ELASTOMERIC INFUSION PUMP

B. BRAUN MELSUNGEN AG EASYPUMP; ELASTOMERIC INFUSION PUMP
Model Number 4540050-02
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical, inc.Internal report (b)(4).The complaint is still under investigation.A follow-up report will be provided, as soon as investigation has been completed.
 
Event or Problem Description
As reported by the user facility: overinfusion.Patient stated that device infused between 20-30 minutes.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).Three (3) samples were received for evaluation.The samples and all available information were forwarded to the manufacturer for further evaluation.Per the investigation results, the samples were tested for flow rate and infused at rates within specification.Based on the results of the investigation, no conclusions can be made regarding the cause of the reported event.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
EASYPUMP
Common Device Name
ELASTOMERIC INFUSION PUMP
Manufacturer (Section D)
B. BRAUN MELSUNGEN AG
carl-braun-str. 1
melsungen, hessen 34212
GM  34212
Manufacturer (Section G)
B. BRAUN MELSUNGEN AG
carl-braun-str. 1
melsungen, 34212
GM   34212
Manufacturer Contact
jonathan severino
861 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key12918863
Report Number9610825-2021-00494
Device Sequence Number14850034
Product Code MEB
UDI-Device Identifier04046964449093
UDI-Public(01)04046964449093
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K081905
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/01/2026
Device Model Number4540050-02
Device Catalogue Number4540050-02
Device Lot Number21A13GE721
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/06/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2021
Supplement Date Received by Manufacturer11/16/2021
Initial Report FDA Received Date12/02/2021
Supplement Report FDA Received Date03/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/13/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown